My stomach no longer empties completely
You omitted whether or not you are experiencing pain, as well as which side the "lump" is on. Also, who diagnosed you as having a "bezoar," and what did they recommend? Moreover, who told you that your stomach does not completely empty? There is an FDA-approved medication to solve that uncomfortable full feeling.
In answer to your question, I see no correlation between this "lump" and Byetta, unless perhaps this is your commonly gone-to injection site or perhaps a residual hole from an old PEG tube.
Regardless, this needs to be evaluated by your PCP or a gastroenterologist at your earliest convenience.
- Byetta Information for Consumers
- Byetta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Byetta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Nov 2011 • 1 answer
Posted 5 Jun 2012 • 1 answer
Posted 7 Oct 2013 • 1 answer
Posted 25 Dec 2013 • 1 answer
Posted 27 Jan 2016 • 0 answers